This is my second week on Minastrin and I'm starting to feel nauseous every day and my headaches are worsening. I feel like I can't eat or I will vomit. I started the pill during my period as directed by my doctor. It definitely helped with the flow of my period and cramps. However, I am starting to experience many of the negative symptoms described. For those who have taken this pill for a while, does the nausea go away with time as your body gets used to it? Also, when you feel headaches and nausea, what do you take for that? I've taken ibuprofen and Tylenol and nothing seems to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 1 answer
Posted 27 Oct 2015 • 0 answers
Posted 17 Jan 2016 • 0 answers
Posted 27 Jan 2016 • 0 answers
I recently had sex with my bf and the next day 30 to 36 hours I took Ella and then I have headaches?
Posted 10 Jan 2018 • 0 answers